# SDR CALA2021012700095

- Difficulty date: January 27, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 68,923 hours, 24,490 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COWL ANTI-ICE LIGHT LIGHT COMES ON AT HIGH THRUST SETTING (TAKEOFF OR CLIMB) AND GOES OFF AT REDUCED THRUST COWL ANTI ICE LIGHT ILLUMINATED AT HIGH THRUST SETTING.  LIGHT EXT AT 60 PERCENT N1.  REMOVED AND REPLACED NR 1 ENGINE COWL TAI VALVE, IAW MMH 30-21-11.  RAN ENGINE OPERATED AND LEAK CHECKED VALVE, CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1964037 SN OFF 0802 VALVE, ANTI-ICE OFF 29-3021-9-0002 0802 ON 29-3021-9-0002 0736.
